Research Repository

Items where Author is "Asimit, Alexandru V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Asimit, Alexandru V and Gao, Tao and Hu, Junlei and Kim, Eun-Seok (2018) 'Optimal Risk Transfer: A Numerical Optimization Approach.' North American Actuarial Journal, 22 (3). 341 - 364. ISSN 1092-0277

Asimit, Alexandru V and Chi, Yichun and Hu, Junlei (2015) 'Optimal non-life reinsurance under Solvency II Regime.' Insurance: Mathematics and Economics, 65. 227 - 237. ISSN 0167-6687

This list was generated on Mon Dec 9 06:05:38 2019 GMT.